A note on a paper by Andreotti and Hill concerning the Hans Lewy problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 4, p. 557-569
@article{ASNSP_1975_4_2_4_557_0,
     author = {Stormark, Olle},
     title = {A note on a paper by Andreotti and Hill concerning the Hans Lewy problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {4},
     year = {1975},
     pages = {557-569},
     zbl = {0313.32019},
     mrnumber = {477151},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_4_557_0}
}
Stormark, Olle. A note on a paper by Andreotti and Hill concerning the Hans Lewy problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 4, pp. 557-569. http://www.numdam.org/item/ASNSP_1975_4_2_4_557_0/

[1] A. Andreotti - H. Grauert, Théoremes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), pp. 193-259. | Numdam | MR 150342 | Zbl 0106.05501

[2] A. Andreotti - C.D. Hill, E. E. Levi convexity and the Hans-Lewy problem. Part I: Reduction to vanishing theorems, Ann. Scuola Norm. Sup. Pisa, 26 (1972), pp. 323-363. | Numdam | MR 460725 | Zbl 0256.32007

[3] A. Andreotti - C.D. Hill, E. E. Levi convexity and the Hans-Lewy problem. Part II: Vanishing theorems, Ann. Scuola Norm. Sup. Pisa, 26 (1972), pp. 747-806. | Numdam | MR 477150 | Zbl 0283.32013

[4] A. Andreotti - F. Norguet, Problème de Levi et convexité holomorphe pour des classes de cohomologie, Ann. Scuola Norm. Sup. Pisa, 20 (1966), pp. 197-241. | Numdam | MR 199439 | Zbl 0154.33504

[5] F.R. Harvey, The theory of hyperfunctions on totally real subsets of a complex manifold with applications to extension problems, Amer. J. Math., 91 (1969), pp. 853-873. | MR 257400 | Zbl 0202.36602

[6] F.R. Harvey - R.O. Wellsjr., Holomorphic approximation and hyperfunction theory on a C1 totally real submanifold of a complex manifold, Math. Ann., 197 (1972), pp. 287-318. | MR 310278 | Zbl 0246.32019

[7] M. Kashiwara - T. Kawai, On the boundary value problem for elliptic system of linear differential equations I, Proc. Japan Acad., 48 (1972), pp. 712-715. | MR 413200 | Zbl 0271.35028

[8] M. Kashiwara - T. Kawai, On the boundary value problem for elliptic system of linear differential equations II, Proc. Japan Acad., 49 (1973), pp. 164-168. | MR 413201 | Zbl 0279.35037

[9] H. Komatsu, An introduction to the theory of hyperfunctions, in Lecture Notes in Mathematics 287: Hyperfunctions and Pseudo-Differential Equations, Proceedings 1971, Springer-Verlag, Berlin, Heidelberg, New York (1973), pp. 3-40. | MR 394190 | Zbl 0258.46040

[10] H. Komatsu, Relativ cohomology of sheaves of solutions of differential equations, in Lecture Notes in Mathematics 287: Hyperfunctions and Pseudo-Differential Equations, Proceedings 1971, Springer-Verlag, Berlin, Heidelberg, New York (1973), pp. 192-261. | MR 393874 | Zbl 0278.58010

[11] A. Martineau, Le « edge of the wedge theorem » en théorie des hyperfunctions de Sato, Proc. Intern. Conf. on Functional Analysis and Related Topics, Tokyo 1969, Univ. Tokyo Press (1970), pp. 95-106. | MR 267128 | Zbl 0193.41503

[12] P. Schapira, Théorie des Hyperfonctions, Lecture Notes in Mathematics 126, Springer-Verlag, Berlin, Heidelberg, New York, 1970. | MR 270151 | Zbl 0192.47305